New approaches to probing Minkowski functionals

Munshi, D, Smidt, J, Cooray, A, Renzi, A, Heavens, A and Coles, P (2013) New approaches to probing Minkowski functionals. Monthly Notices of the Royal Astronomical Society, 434 (4). pp. 2830-2855. ISSN 0035-8711

PDF - Published Version
Available under License Creative Commons Attribution.

Download (1MB) | Preview
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Physics and Astronomy
Subjects: Q Science > QA Mathematics
Depositing User: Catrina Hey
Date Deposited: 05 Jun 2014 12:09
Last Modified: 02 Jul 2019 20:34

View download statistics for this item

📧 Request an update